# SDR AALA20090331TUL52

- Difficulty date: March 23, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- Aircraft time: 55,498 hours, 28,679 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 9915562U33
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD, 1 INCH CRACK AT TOP OF STIFFENER LOCATED ABOVE CENTER OF VAULT DOOR OPENING ON FORWARD SIDE OF AFT PRESSURE BULKHEAD.  INSTALLED NEW STIFFENER PER SRM 51-01-00.
